Alert archive / New Jersey / Areal Flood Warnings in 2024

Areal Flood Warning 89, NWS Philadelphia/Mount Holly

August 6, 20245 counties in New Jersey; Bucks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 6, 2024, 11:37 PM EDT for 5 counties in New Jersey; Bucks County, Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2024, 11:37 PM EDT (03:37 UTC)
Expired
Aug 7, 2024, 3:45 AM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Morris County, NJ, Somerset County, NJ, Bucks County, PA

The radar

The Philadelphia radar (KDIX), 76 km from the middle of the area, began a volume at 03:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 3.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2024-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2024-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
553 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted.

181 
WGUS41 KPHI 070337
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1137 PM EDT Tue Aug 6 2024

NJC019-021-023-027-035-PAC017-070745-
/O.NEW.KPHI.FA.W.0089.240807T0337Z-240807T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Mercer NJ-Middlesex NJ-Morris NJ-Somerset NJ-Bucks
PA-
1137 PM EDT Tue Aug 6 2024

...FLOOD WARNING IN EFFECT UNTIL 345 AM EDT WEDNESDAY...

* WHAT...Flooding caused by excessive rainfall is occurring.

* WHERE...Portions of New Jersey, including the following counties, 
  Hunterdon, Mercer, Middlesex, Morris and Somerset and southeast 
  Pennsylvania, including the following county, Bucks.

* WHEN...Until 345 AM EDT.

* IMPACTS...Numerous roads remain closed due to flooding. 

* ADDITIONAL DETAILS...
  - At 1137 PM EDT, local law enforcement reported flooding in
    the warned area. Flooding is already occurring. Between 2 and
    3 inches of rain have fallen.
  - Some locations that may experience flooding include...
    New Brunswick, Morristown, Somerville, Somerset, Edison, East
    Brunswick, Bridgewater, South Brunswick, North Brunswick,
    Madison, Middlesex and Princeton.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4081 7443 4076 7438 4075 7436 4072 7439
      4072 7440 4067 7446 4066 7445 4066 7443
      4066 7442 4066 7440 4062 7443 4060 7446
      4061 7431 4059 7429 4060 7423 4056 7426
      4034 7460 4031 7487 4041 7505


$$

SFJ
2 follow-up statements
139 
WGUS81 KPHI 070644
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
244 AM EDT Wed Aug 7 2024

NJC019-021-023-027-035-PAC017-070745-
/O.CON.KPHI.FA.W.0089.000000T0000Z-240807T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Mercer NJ-Middlesex NJ-Morris NJ-Somerset NJ-Bucks
PA-
244 AM EDT Wed Aug 7 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM EDT EARLY THIS 
MORNING...

* WHAT...Flooding caused by excessive rainfall continues.

* WHERE...Portions of New Jersey, including the following counties, 
  Hunterdon, Mercer, Middlesex, Morris and Somerset and southeast 
  Pennsylvania, including the following county, Bucks.

* WHEN...Until 345 AM EDT.

* IMPACTS...Flooding of rivers, creeks, streams, and other low-lying 
  and flood-prone locations is imminent or occurring. Numerous roads 
  remain closed due to flooding. Streams continue to rise due to 
  excess runoff from earlier rainfall.

* ADDITIONAL DETAILS...
  - At 242 AM EDT, automated river gauges reported ongoing
    flooding across the warned area. Between 2 and 3 inches of
    rain have fallen.
  - Additional rainfall amounts up to 0.5 inches are possible in
    the warned area.
  - Some locations that may experience flooding include...
    New Brunswick, Morristown, Somerville, Somerset, Edison, East
    Brunswick, Bridgewater, South Brunswick, North Brunswick,
    Madison, Middlesex and Princeton.
  - Portions of the Assunpink Creek are in flood.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4081 7443 4076 7438 4075 7436 4072 7439
      4072 7440 4067 7446 4066 7445 4066 7443
      4066 7442 4066 7440 4062 7443 4060 7446
      4061 7431 4059 7429 4060 7423 4056 7426
      4034 7460 4031 7487 4041 7505


$$

SFJ
114 
WGUS81 KPHI 070736
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
336 AM EDT Wed Aug 7 2024

NJC019-021-023-027-035-PAC017-070746-
/O.EXP.KPHI.FA.W.0089.000000T0000Z-240807T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Mercer NJ-Middlesex NJ-Morris NJ-Somerset NJ-Bucks
PA-
336 AM EDT Wed Aug 7 2024

...FLOOD WARNING WILL EXPIRE AT 345 AM EDT EARLY THIS MORNING...

The Flood Warning will expire at 345 AM EDT early this morning for 
Northwestern Mercer, Northern Middlesex, Southeastern Morris, 
Somerset, Southeastern Hunterdon and Central Bucks Counties.

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 4081 7443 4076 7438 4075 7436 4072 7439
      4072 7440 4067 7446 4066 7445 4066 7443
      4066 7442 4066 7440 4062 7443 4060 7446
      4061 7431 4059 7429 4060 7423 4056 7426
      4034 7460 4031 7487 4041 7505


$$

SFJ

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 6, 9:20 PM EDT, 2 hours 17 minutes earlier.

Area forecast discussion, Aug 6, 9:20 PM EDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
920 PM EDT Tue Aug 6 2024

.SYNOPSIS...
A cold front will continue to sag south across the area through
tonight and stall to our south Wednesday and Wednesday night.
This front will likely lift back north into the area as Tropical
Storm Debby or its remnants move into the area later Friday
into Saturday. Another cold front will move across the area
Saturday into Saturday night, helping to kick what is left of
Debby out. High pressure tries to move toward the area Sunday
into early next week.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
915 PM...As of mid evening, the Severe Thunderstorm Watch has
been cancelled as the threat of severe weather has diminished.
That said, there are still widespread heavy showers and storms
ongoing with numerous Flash Flood Warnings in effect across the
area. In fact we have reports of over 5 inches of rain having
fallen within the past few hours around parts of NW Burlington
County NJ around Delran with numerous road closures. The
heaviest of these showers/storms should start to wind down
overnight however rises on area creeks and streams will likely
continue beyond when the rain starts to ease in intensity.
Further, this is only the beginning of what's shaping up to be a
very wet stretch as discussed on the sections below. Expect
overnight lows mainly in the upper 60s to low 70s.

The cold front will continue to sag south into Wednesday, and
eventually push to our south. However, there will remain a
chance of showers and thunderstorms through the day Wednesday
with the potential for additional flooding. Wednesday will be
markedly cooler than Tuesday, with temperatures in the 70s to
low 80s.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
High pressure offshore to the east/northeast and the remnants of
Debby across the Southeast states will keep a deep onshore flow
across the Middle Atlantic through the period. Frequent showers and
a few tstms will be around much of the period. Heavy rains and
flooding will be concerns with the isolated/scattered convection Wed
night/Thu and then again with the more concentrated activity Thu
night Friday. While excessive rain totals are expected, the exact
areas are not certain yet. Cool temperatures will replace the
hot temperatures of late as there will be an abundance of
clouds. The humidity levels will remain high and uncomfortable
however.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A rather dry forecast after a wet period late this week. The start
of the long term will have the last of the rains associated with the
remnants of Debby. The system, which will be exiting the area
Saturday afternoon will be quickly followed by high pressure which
ridges in from the Ohio Valley and remains into next week. Pops
which will still be likely/categorical Fri night will taper to
chance for Sat and further decrease Sat night. Flooding will still
be possible Fri night/early Sat since tropical moisture and decent
lift will be across the area.

Temperatures will be closer to normal, if not a few degrees below
normal, for the weekend and into next week. Mostly low/mid 80s for
highs with some 70s for the far N/W areas. Humidity levels will not
be oppressive either, so a welcome break from the very steamy
summer.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight...Limited confidence. Showers and tstms across most
areas the first half of tonight. IFR/low-end MVFR during their
occurrence. After that, lower CIGS continue with areas of fog
and scattered showers late. Variable winds becoming mostly N or
NE.

Wednesday...Off and on showers and thunderstorms will continue
through Wednesday with MVFR and IFR conditions expected. Winds
remain northeast to east 5 to 10 kt. Moderate confidence.

Outlook...

Wednesday night thru Saturday... Periods of IFR/MVFR conditions
during occasional/frequent showers and tstms. Late afternoon
and evening periods are favored. Fog possible during the
overnights.

Sat night thru Monday... VFR expected. Fog at times overnight.

&&

.MARINE...
A Small Craft Advisory remains in effect for portions of the
Atlantic Ocean coastal waters offshore of the central and
southern New Jersey coast for this afternoon and into this
evening as winds are expected to increase to 25 knots. For the
northern New Jersey waters, and Delaware waters, wind are
expected to remain below 25 knots.

Conditions are then expected to remain below advisory levels for
the rest of tonight through Wednesday.

VSBY restrictions in showers and thunderstorms starting this
afternoon and into tonight. The strongest thunderstorms will be
capable of wind gusts in excess of 40 kt and hail. The severe
thunderstorm threat diminishes tonight, but VSBY restrictions in
showers and scattered thunderstorms, with heavy rain being the
main culprit, are expected tonight through Wednesday.

Outlook...

Wed night... sub-SCA mostly with scattered showers and tstms.

Thu thru Sat... SCA conditions much of the time. Occasional showers
and tstms expected.

Sat night/Sunday... sub-SCA. Fair weather

Rip Currents...

Wednesday...Breaking waves 2-3 feet for Ocean County NJ and
northwards, 1-2 feet southwards. Though winds will not be as
strong as Tuesday, they will be directly onshore through much of
the period. There is a MODERATE risk for the development of
dangerous rip currents for both the New Jersey Shore and the
Delaware beaches.

Thursday...Breaking waves 2-3 feet for the NJ shore communities
with 1-2 feet across the Delaware Beaches. Direct onshore flow
and medium period building swells will most likely lead to a
HIGH risk of dangerous rip currents for Ocean and Monmouth
counties and MODERATE risk for the development of dangerous rip
currents for Atlantic/Cape May counties in New Jersey and the
Delaware beaches.

For specific beach forecasts, visit weather.gov/beach/phi

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch through Wednesday morning for PAZ054-055-060>062-
     070-071-101>106.
NJ...Flood Watch through Wednesday morning for NJZ001-007>010-
     012>020-026-027.
DE...Flood Watch through Wednesday morning for DEZ001.
MD...None.
MARINE...None.

&&

SYNOPSIS...Robertson
NEAR TERM...Fitzsimmons/MPS/Robertson
SHORT TERM...OHara
LONG TERM...OHara
AVIATION...OHara/Robertson
MARINE...Deal/OHara/Robertson

In the hours before

Local storm report, Aug 6, 10:20 PM EDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1020 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     Rain             1 SW Delran             40.01N 74.96W
08/06/2024  M7.03 Inch       Burlington         NJ   Public

            Updates previous rain report from 1 SW
            Delran. PWS station KNJRIVER27.

&&

Gorse
Local storm report, Aug 6, 10:38 PM EDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1038 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     Rain             1 SSE Fairview          40.01N 74.94W
08/06/2024  M6.09 Inch       Burlington         NJ   NWS Employee

            Rainfall total so far in Delran closer to
            the Moorestown border.

&&

Gorse
Local storm report, Aug 6, 11:01 PM EDT, 36 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Mount Holly NJ
1101 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     Marine Tstm Wind 2 SSW Mantoloking       40.01N 74.06W
08/06/2024  M48 MPH          Ocean              NJ   Mesonet

            WxFlow Site: Brick - XMLK.

0334 PM     Tstm Wnd Dmg     1 SE West Long Branch   40.28N 74.00W
08/06/2024                   Monmouth           NJ   911 Call Center

            Poles down in West Long Branch with a few
            trees down on Marvin Drive. Time estimated.

0350 PM     Marine Tstm Wind 1 ESE Manasquan         40.12N 74.03W
08/06/2024  M50 MPH          Monmouth           NJ   Mesonet

            NJWXNET: Sea Girt.

0352 PM     Marine Tstm Wind 1 WNW Monmouth Beach    40.34N 73.99W
08/06/2024  M39 MPH          Monmouth           NJ   Mesonet

            WxFlow Site: Monmouth - XMNB.

0416 PM     Flood            1 NE Trenton Mercer Air 40.29N 74.80W
08/06/2024                   Mercer             NJ   Dept of Highways

            NJ DOT - TOC South: Flooding on I-295 both
            directions south of Exit 73 - Scotch Rd
            (Hopewell Twp) 3 Left lanes of 4 lanes
            closed. Also visible on traffic camera.

0432 PM     Tstm Wnd Dmg     1 E Ocean Twp.          40.25N 74.04W
08/06/2024                   Monmouth           NJ   Public

            Multiple trees down throughout Deal. Time
            estimated.

0436 PM     Flash Flood      Pennington              40.33N 74.80W
08/06/2024                   Mercer             NJ   Dept of Highways

            NJ31 closed in Pennington both directions.

0439 PM     Flood            1 WSW Wanamassa         40.23N 74.04W
08/06/2024                   Monmouth           NJ   Dept of Highways

            NJ DOT - TOC South: Flooding on NJ 66
            eastbound West of NJ 35 (Ocean Twp) All
            lanes closed.

0439 PM     Flash Flood      2 ESE Hopewell Twp.     40.30N 74.78W
08/06/2024                   Mercer             NJ   Dept of Highways

            NJ DOT - TOC South: Flooding on NJ 31 both
            directions South of CR 546/Washington
            Crossing Pennington Rd (Hopewell Twp) All
            lanes closed.

0441 PM     Flash Flood      1 WSW Wanamassa         40.23N 74.04W
08/06/2024                   Monmouth           NJ   Dept of Highways

            NJ66 eastbound west of NJ 35 closed due to
            flooding.

0444 PM     Flood            Neptune City            40.20N 74.03W
08/06/2024                   Monmouth           NJ   Dept of Highways

            NJ DOT - TOC South: Flooding on NJ 35 both
            directions North of Sylvania Av (Neptune
            City) All lanes closed.

0445 PM     Flash Flood      1 W Trenton Mercer Airp 40.28N 74.83W
08/06/2024                   Mercer             NJ   Dept of Highways

            Flooding on I-295 in both directions ramps
            to/from Exit 75 - CR 579/Bear Tavern Rd in
            Ewing Twp.

0447 PM     Flash Flood      Deal                    40.25N 73.99W
08/06/2024                   Monmouth           NJ   Trained Spotter

            Several photos and video of multiple cars
            stalled out in flooded roadway on Ocean Ave
            in Deal. Time given in report.

0502 PM     Tstm Wnd Dmg     3 ENE Pennington        40.35N 74.75W
08/06/2024                   Mercer             NJ   Public

            Multiple large trees down lying across W
            Shore Dr and Arvida Dr near Pennington. Time
            estimated.

0524 PM     Tstm Wnd Dmg     Bedminster Twp          40.68N 74.65W
08/06/2024                   Somerset           NJ   911 Call Center

            Multiple reports of trees and wires down
            throughout Bedminster. Time estimated from
            radar.

0525 PM     Tstm Wnd Dmg     Far Hills               40.68N 74.64W
08/06/2024                   Somerset           NJ   911 Call Center

            Multiple reports of trees and wires down
            throughout Far Hills. Time estimated from
            radar.

0533 PM     Tstm Wnd Dmg     1 WSW Madison           40.75N 74.43W
08/06/2024                   Morris             NJ   Cocorahs

            Cocorahs Report: Multiple trees down within
            neighborhood of Madison. Time estimated.

0536 PM     Tstm Wnd Dmg     Madison                 40.76N 74.42W
08/06/2024                   Morris             NJ   Public

            Reports of several trees down around Madison
            NJ area. Time estimated from radar.

0639 PM     Flash Flood      1 ENE Ewing             40.28N 74.77W
08/06/2024                   Mercer             NJ   NWS Employee

            Shabakunk Creek at Sylva Lake Dam is still
            rising and beginning to flood buildings.

0647 PM     Flash Flood      Monmouth Beach          40.33N 73.98W
08/06/2024                   Monmouth           NJ   911 Call Center

            Relayed report of a disabled vehicle
            submerged in water along River Ave. Time
            estimated.

0730 PM     Flash Flood      Yorketown               40.30N 74.33W
08/06/2024                   Monmouth           NJ   Law Enforcement

            Commanck Lane is closed due to flooding.

0757 PM     Flash Flood      1 E Merchantville       39.95N 75.03W
08/06/2024                   Camden             NJ   Trained Spotter

            Trained spotter relays video of flash
            flooding at intersection of Haddonfield Rd
            and Maple Ave in Cherry Hill.

0804 PM     Flash Flood      1 SW South River        40.44N 74.39W
08/06/2024                   Middlesex          NJ   Dept of Highways

            NJ DOT - STMC: Flooding on NJ 18 both
            directions CR 535/Cranbury Rd (East
            Brunswick Twp) All lanes closed northbound.

0805 PM     Flash Flood      Forks Twp               40.73N 75.19W
08/06/2024                   Northampton        PA   Trained Spotter

            Trained spotter relays report of multiple
            water rescues earlier this evening in Forks
            Twp.

0819 PM     Flash Flood      1 S South Amboy         40.46N 74.28W
08/06/2024                   Middlesex          NJ   Dept of Highways

            NJ DOT - STMC: Flooding on NJ 35 southbound
            ramp to Pine Av (Sayreville) All lanes
            closed.

0842 PM     Flash Flood      1 SW Delran             40.01N 74.96W
08/06/2024                   Burlington         NJ   Dept of Highways

            US 130 at Manor Drive NJ 511 Webcam in
            Cinnaminson shows flash flooding on roadway.
            At least one car stuck in flooded waters.

0912 PM     Tstm Wnd Gst     Philadelphia Internatio 39.88N 75.23W
08/06/2024  M48 MPH          Philadelphia       PA   ASOS

            ASOS station KPHL Philadelphia International
            Airport.

1040 PM     Flash Flood      Bristol                 40.10N 74.86W
08/06/2024                   Bucks              PA   Emergency Mngr

            Multiple reports of flooding in Bristol,
            including a roof collapse due to the water
            load.

1059 PM     Rain             Keyport                 40.44N 74.20W
08/06/2024  M3.00 Inch       Monmouth           NJ   Trained Spotter

&&
Local storm report, Aug 6, 11:09 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1109 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     Flash Flood      Haddonfield             39.90N 75.03W
08/06/2024                   Camden             NJ   Broadcast Media

            Multiple reports of water rescues in the
            Haddonfield and Collingswood areas. Time
            estimated from radar.

&&

SFJ
Local storm report, Aug 6, 11:12 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1112 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     Flash Flood      Bensalem                40.11N 74.93W
08/06/2024                   Bucks              PA   Public

            Picture on social media of a street flooded
            in Bensalem.

&&

SFJ
Local storm report, Aug 6, 11:22 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1122 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     Tstm Wnd Dmg     1 ESE West Long Branch  40.29N 74.00W
08/06/2024                   Monmouth           NJ   Public

            Trees down on Hollywood Avenue. Time
            estimated from radar.

&&

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 8:29 PM EDTFlash Flood WarningPHIBurlington4 hr
Aug 6, 8:49 PM EDTFlash Flood Warning Considerable damage threatPHIMiddlesex, Somerset4 hr
Aug 6, 9:12 PM EDTFlash Flood Warning Considerable damage threatPHIBurlington, Camden3 hr
Aug 6, 9:32 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden27 min
Aug 7, 12:07 AM EDTAreal Flood WarningPHIBurlington, Camden, Gloucester4 hr
Aug 7, 12:27 AM EDTAreal Flood WarningPHIBurlington, Mercer, Middlesex, Monmouth5 hr
Aug 7, 2:29 AM EDTFlash Flood WarningPHICape May, Cumberland113 min
Aug 7, 8:49 AM EDTMarine Dense Fog AdvisoryPHI21 hr
Aug 7, 2:09 PM EDTGale WatchPHI13 hr
Aug 7, 2:09 PM EDTSmall Craft AdvisoryPHI40 hr

Nearby

Areal Flood Warnings in New Jersey, 2024Areal Flood Warnings in Pennsylvania, 2024Every areal flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.